# SDR ASMF201311006

- Difficulty date: October 12, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 316 hours, 167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  DETECTED A LIGHTNING STRIKE IN FUSELAGE SKIN.  MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19 DETECTING FOUR BURNS OF ONE INCH LENGTH, 0.008 INCHES DEPTH AND 0.750 INCHES WIDE AT BS 1215 BETWEEN STRINGER S6L-7L.  CONFIRMED THE BURNS WERE WITHIN LIMITS IAW SRM 661A-A.   REPAIRED FUSELAGE SKIN IAW SRM 661A-A, PARA 2(A) TO 2 (C) AND NDTM PART 1, 51-05-02, PART 4.
